Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drama_girl215

clearasil and moisterizer

the clearsil says vanishing but every time i put it on it leaves a white residue on my fingers and face even after i've blended it in. my moisterizer does the same thing. it's brand is purpose. why is this?

Share this post


Link to post
Share on other sites
Guest Craigems

just go on Accutane seriously lol creams n stuff r just a waste of money in the long run anyways. But yeh i dont recommend going on by any means if you have mild acne. only mod-extreme.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×